RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 2, Pages 221–227 (Mi mz4938)  

Functions with a $\mathscr D_*$-integrable symmetric derivative

S. P. Ponomarev


Full text: PDF file (513 kB)

English version:
Mathematical Notes, 1986, 39:2, 120–124

Bibliographic databases:

UDC: 517.5
Received: 06.03.1985

Citation: S. P. Ponomarev, “Functions with a $\mathscr D_*$-integrable symmetric derivative”, Mat. Zametki, 39:2 (1986), 221–227; Math. Notes, 39:2 (1986), 120–124

Citation in format AMSBIB
\Bibitem{Pon86}
\by S.~P.~Ponomarev
\paper Functions with a $\mathscr D_*$-integrable symmetric derivative
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 2
\pages 221--227
\mathnet{http://mi.mathnet.ru/mz4938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=834980}
\zmath{https://zbmath.org/?q=an:0599.26016}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 2
\pages 120--124
\crossref{https://doi.org/10.1007/BF01159894}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900021}


Linking options:
  • http://mi.mathnet.ru/eng/mz4938
  • http://mi.mathnet.ru/eng/mz/v39/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:86
    Full text:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019